# SDR SCNA20201201362

- Difficulty date: November 17, 2020
- Submitted: December 1, 2020
- Operation: Air carrier
- Aircraft: N817SY
- Make and model: Boeing 737-8K2
- Aircraft serial: 30392
- Aircraft time: 65,543 hours, 25,167 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Scuff Plate
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON L1 DOOR SCUFF PLATE ATTACHED ANGLE AT STA 312 TO STA 344 WL 208.  CORROSION ON L1 DOOR SCUFF PLATE ATTACH ANGLE AT STA 312 TO 344 WL 208 FOUND TO BE OUT OF LIMITS DUE TO DAMAGE AT FASTENER HOLES, IAW SRM 53-10-15-1A-1 FIG 103 DETAIL D.  REMOVED ATTACH ANGLE, IAW SRM 51-40-02-0G-0.  INSTALLED NEW ATTACH ANGLE P/O 806888/2, IAW SRM 51-40-02-0G-0 AND BOEING DWG 141A8110 REV A.
